# SDR SABA9600013

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693JX
- Make and model: Bag JETSTM3101
- Aircraft serial: 693
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1379595C3
- Condition: Cracked
- Location: Rt Cabin
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 5217 - DURING DESCENT INTO RDU, THE RIGHT NR 1 CABIN WINDOW OUTER PANE CRACKED.  THE CAPTAIN DID NOT DECLARE AND EMERGENCY BUT BEGAN HIS DESCENT INTO RDU AS NORMAL.  THE INNER PANE FOR THE NR 1 CABIN WINDOW STAYED INTACT AND PRESSURIZATION OF THE AIRCRAFT WAS NOT EFFECTED.  MAINTENANCE PERSONNEL WAS DISPATCHED TO RDU TO CORRECT THE PROBLEM.  THE RIGHT NR 1 CABIN WINDOW OUTER PANE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
